# SDR UALA2013013100581

- Difficulty date: January 31, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 64,394 hours, 23,768 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1706-1708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCRIBE INSPECTION AN AREA OF DAMAGE WAS NOTED NOT A SCRIBE BUT POSSIBLE TOOLING DAMAGE AT STRINGER 10L TWO INCHES LONG BETWEEN BS 1706 AND 1708 .072 FROM BELOW LAP .0064 DEEP PER SRM 53-00-01 PAGE 105 ZONE A.
